Statistical Science

[Asymptotics via Empirical Processes]: Comment

R. M. Dudley

Full-text: Open access

Article information

Source
Statist. Sci., Volume 4, Number 4 (1989), 354.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177012395

Digital Object Identifier
doi:10.1214/ss/1177012395

Mathematical Reviews number (MathSciNet)
MR1041762

JSTOR
links.jstor.org

Citation

Dudley, R. M. [Asymptotics via Empirical Processes]: Comment. Statist. Sci. 4 (1989), no. 4, 354. doi:10.1214/ss/1177012395. https://projecteuclid.org/euclid.ss/1177012395


Export citation

See also

  • Original Paper: David Pollard. Asymptotics via Empirical Processes. Statist. Sci., Volume 4, Number 4 (1989), 341--354.
  • See Comment: Evarist Gine, Joel Zinn. [Asymptotics via Empirical Processes]: Comment. Statist. Sci., Volume 4, Number 4 (1989), 355--356.
  • See Comment: Ron Pyke. [Asymptotics via Empirical Processes]: Comment. Statist. Sci., Volume 4, Number 4 (1989), 357--360.
  • See Comment: Miklos Csorgo, Lajos Horvath. [Asymptotics via Empirical Processes]: Comment. Statist. Sci., Volume 4, Number 4 (1989), 360--365.
  • See Comment: David Pollard. [Asymptotics via Empirical Processes]: Rejoinder. Statist. Sci., Volume 4, Number 4 (1989), 365--366.